# SDR 95ZZZX7027

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4375Z
- Make and model: Piper PA-18-150
- Aircraft serial: 188697
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 2116100
- Condition: Cracked
- Location: Horz Stab Attach
- Part time: 6,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET IS THE HORIZONTAL STABILIZER REAR ATTACH POINT.  IT IS WELDED TO THE FUSELAGE TOP'S TWO TUBES.  THE RIGHT SIDE BRACKET FLANGE IS CRACKED IN 3 PLACES AROUND WHERE THE STABILIZER CARRY-THROUGH TUBE ATTACHES TO THE FLANGE.  AT THE POINT WHERE THE LEFT SIDE FLANGE OF THE BRACKET IS WELDED TO FUSELAGE, THE FUSELAGE TUBE IS CRACKED 75 PERCENT OF THE WAY AROUND ITS CIRCUMFERENCE.
